RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2018, Volume 209, Number 4, Pages 95–116 (Mi msb8855)  

This article is cited in 1 scientific paper (total in 1 paper)

Continuous selections in asymmetric spaces

I. G. Tsar'kov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In asymmetric seminormed and semimetric spaces, sets admitting a continuous $\varepsilon$-selection for any $\varepsilon>0$ are studied. A characterization of closed subsets of a complete symmetrizable asymmetric seminormed space admitting a continuous $\varepsilon$-selection for all $\varepsilon>0$ is obtained. Sufficient conditions for the existence of continuous selections in seminormed linear spaces and semimetric semilinear spaces are put forward. Applications to generalized rational functions in the asymmetric space of continuous functions and in the semilinear space $\mathbf{L}_h$ of all boundedly compact convex sets with Hausdorff metric are found. A metric-topological fixed point theorem for a stable set-valued mapping in the space $\mathbf{L}_h$ is obtained.
Bibliography: 17 titles.

Keywords: continuous selection, semilinear space, asymmetric spaces, generalized rational function, fixed point.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00295-а
This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 16-01-00295-a).


DOI: https://doi.org/10.4213/sm8855

Full text: PDF file (694 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2018, 209:4, 560–579

Bibliographic databases:

UDC: 517.982.256
MSC: Primary 41A65; Secondary 54C60, 54F05, 54H25
Received: 26.10.2016 and 02.03.2017

Citation: I. G. Tsar'kov, “Continuous selections in asymmetric spaces”, Mat. Sb., 209:4 (2018), 95–116; Sb. Math., 209:4 (2018), 560–579

Citation in format AMSBIB
\Bibitem{Tsa18}
\by I.~G.~Tsar'kov
\paper Continuous selections in asymmetric spaces
\jour Mat. Sb.
\yr 2018
\vol 209
\issue 4
\pages 95--116
\mathnet{http://mi.mathnet.ru/msb8855}
\crossref{https://doi.org/10.4213/sm8855}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018SbMat.209..560T}
\elib{http://elibrary.ru/item.asp?id=32641402}
\transl
\jour Sb. Math.
\yr 2018
\vol 209
\issue 4
\pages 560--579
\crossref{https://doi.org/10.1070/SM8855}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436042300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049860234}


Linking options:
  • http://mi.mathnet.ru/eng/msb8855
  • https://doi.org/10.4213/sm8855
  • http://mi.mathnet.ru/eng/msb/v209/i4/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Poonguzali, M. Marudai, Ch. Park, “Multivalued fixed point in Banach algebra using continuous selection and its application to differential inclusion”, J. Appl. Anal. Comput., 8:6 (2018), 1747–1757  crossref  mathscinet  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:169
    References:28
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019